# SDR UIEA2019052804306

- Difficulty date: May 28, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,311 hours, 18,480 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FLUCTUATIONS + 10% N1 AT IDLE DESCENT. AUTO THROTTLES IN THRUST HOLD MODE. ( ACCOMPLISHED MCDP GROUND TEST 2,10,30 AND 40 NO FAULTS NOTED PER FIM TASKS 22-03-00. TMS OPS TEST GOOD PER AMM 22-32-00. )
